Initial-Boundary-Value Problem for the Broadwell Model of a Gas Mixture with Bimolecular Reaction

AuthID
P-001-87G
1
Author(s)
Tipo de Documento
Article
Year published
1998
Publicado
in MATHEMATICAL METHODS IN THE APPLIED SCIENCES, ISSN: 0170-4214
Volume: 21, Número: 6, Páginas: 501-517 (17)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-0032051309
Wos: WOS:000072976200004
Source Identifiers
ISSN: 0170-4214
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.